MathSciNet Relay Station
MathSciNet bibliographic data
MR1305199 11D25 (11G05 11Y50)
Gebel, J.; Pethő, A.; Zimmer, H. G. Computing integral points on elliptic curves. Acta Arith. 68 (1994), no. 2, 171–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement